# SDR IPXA2016053004013

- Difficulty date: May 13, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA76641
- Condition: Corroded
- Location: Bs 1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1361, INTERRUPTRD LONGERON 18 RT HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERRUPTED LONGERON 18 RT AT BS 1361 IAW DWG AEA7664 AND SRM 51-33-01.
